Open Access
Translator Disclaimer
Fall 2009 CR singularities of real fourfolds in $\mathbb{C}^3$
Adam Coffman
Illinois J. Math. 53(3): 939-981 (Fall 2009). DOI: 10.1215/ijm/1286212924

Abstract

CR singularities of real 4-submanifolds in complex 3-space are classified by using local holomorphic coordinate changes to transform the quadratic coefficients of the real analytic defining equation into a normal form. The quadratic coefficients determine an intersection index, which appears in global enumerative formulas for CR singularities of compact submanifolds.

Citation

Download Citation

Adam Coffman. "CR singularities of real fourfolds in $\mathbb{C}^3$." Illinois J. Math. 53 (3) 939 - 981, Fall 2009. https://doi.org/10.1215/ijm/1286212924

Information

Published: Fall 2009
First available in Project Euclid: 4 October 2010

zbMATH: 1233.32027
MathSciNet: MR2727363
Digital Object Identifier: 10.1215/ijm/1286212924

Subjects:
Primary: 32V40
Secondary: 15A21, 32S05, 32S20

Rights: Copyright © 2009 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.53 • No. 3 • Fall 2009
Back to Top